# SDR VNAA9809020

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1058A000003
- Condition: Failed
- Location: Lt Spoiler
- Part time: 17,532 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A LEFT HAND ROLL SPOILER WARNING INDICATION WAS NOTED BY THE CREW DURING TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ROLL SPOILER ACTUATOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-62-00.  OPERATION AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
